# SDR VNAA2019010499902

- Difficulty date: January 4, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,354 hours, 34,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AND RBL 9 FS 399 TO FS 409+128 FLOOR SEAT TRACK SEGMENTS ARE CORRODED. C/A:  INSTALLED LBL9 & RBL9 FS399 TO FS409+128 FLOOR SEAT TRACK SEGMENTS IAW AMM 53-01-11-400-802 P/N:N126-2075.
